Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBehera, A-
dc.contributor.authorPanda, G K-
dc.identifier.citationIndian Journal of Pure and Applied Mathematics, Vol 23, Iss 10, P 693-696en
dc.descriptionCopyright for this article belongs to INSAen
dc.description.abstractA generalized version of the existence theorem on nonlinear complementarity problem of mathematical programing in a reflexive real branch space for arbitrary closed convex cone is proved. Furthermore, in the already known version of the existence theorem of th same problem, the solution is shown to be unique under different assumptions.en
dc.format.extent101682 bytes-
dc.subjectBanach Spacesen
dc.subjectComplementarity Problemsen
dc.titleA Generalized Nonlinear Complementarity Problem of Mathematical Programing in Banach Spacesen
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab11.pdf99.3 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.